# SDR REXA2013033000416

- Difficulty date: March 27, 2013
- Submitted: March 30, 2013
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 12,837 hours, 12,580 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FORWARD FACE HAS CHAFE DAMAGE ON SKIN AT MULITPLE LOCATIONS BETWEEN LBL 18 AND RBL 33.  REPAIRED IAW BOMBARDIER REO 601R-53-61-4857.
